# SDR TWAA0012401

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 2,904 hours, 1,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD CABIN DOOR EMERGENCY LIGHT STAYED ON ALL THE TIME.  REPLACED THE LIGHT PACK.  NO CHECK-C.
